Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13314
Title: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
48
URI: http://hdl.handle.net/10077/13314
ISSN: 0049-4704
eISSN: 2464-8728
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat 
RIMUT48_2016.pdffull text63.44 MBAdobe PDFView/Open
copertinaRIMUT48.jpgcover256.27 kBJPEGThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

117
checked on Oct 22, 2018

Download(s)

426
checked on Oct 22, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons